Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 708053, 6 pages
http://dx.doi.org/10.1155/2015/708053
Research Article

Existence of Positive Solutions to Boundary Value Problem of Caputo Fractional Differential Equation

1School of Mathematics and Computer Science, Shanxi Datong University, Datong 037009, China
2School of Science, North University, Taiyuan 030051, China

Received 8 October 2015; Accepted 17 November 2015

Academic Editor: Chris Goodrich

Copyright © 2015 Yaqiong Cui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yaqiong Cui, Shugui Kang, and Zhiping Liu, “Existence of Positive Solutions to Boundary Value Problem of Caputo Fractional Differential Equation,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 708053, 6 pages, 2015. https://doi.org/10.1155/2015/708053.